# SDR USAA951295

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6545775553
- Condition: Damaged
- Location: Bs 794
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 2 INCH BY 5 INCH SLOT IN BEAR STRAP - DOUBLER PREVIOUSLY INSTALLED, BUT NOT PER SRM BS 794 AT S23R.  REMOVED PREVIOUSLY INSTALLED DOUBLER AND INSTALLED REPAIR PER EA.  (X)
